Open Journal of Discrete Mathematics

Vol.1 No.3(2011), Paper ID 7901, 7 pages

DOI:10.4236/ojdm.2011.13019

 

Reliability Analysis of Facility Systems Subject to Edge Failures: Based on the Uncapacitated Fixed-Charge Location Problem

 

Zongtian Wei, Huayong Xiao

 

 

Copyright © 2011 Zongtian Wei, Huayong Xiao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Z. Wei and H. Xiao, "Reliability Analysis of Facility Systems Subject to Edge Failures: Based on the Uncapacitated Fixed-Charge Location Problem," Open Journal of Discrete Mathematics, Vol. 1 No. 3, 2011, pp. 153-159. doi: 10.4236/ojdm.2011.13019.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.